# SDR SIMA20150224012

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER SYS FAILED OPERATIONAL CHECK, 3 FLASHES AFTER BUILT IN TEST.  R & R ELT IAW AMM 25-61-01 & ETN-EM-25-435.  OPERATIONS CHECKED GOOD.
